# SDR DL72W961200

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-1 LETTER CHECK, FWD SPAR STIFFENER CRACKED I/B SIDE NR 3 SLAT I/B TRACK.  REPLACED STIFFENER PER MM 57-20-21.
